Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Schuh, H; Barbour, A D (1977). On the asymptotic behaviour of branching processes with infinite mean. Advances in Applied Probability, 9(4):681-723.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:G ALTON-WATSON PROCESS WITH INFINITE MEAN; ALMOST SURE CONVERGENCE; MARTINGALES; NON-DEGENERATE AND PROPER RANDOM VARIABLE; CUMULANT GENERATING FUNCTION; REGULAR AND IRREGULAR POINTS; REGULAR AND IRREGULAR PROCESSES; SLOWLY VARYING FUNCTIONS; POINCARÉ FUNCTIONAL EQUATION
Language:English
Date:1977
Deposited On:19 Oct 2009 13:55
Last Modified:27 Nov 2013 19:09
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/1426697
Related URLs:http://www.jstor.org/stable/1426697
http://user.math.uzh.ch/barbour/pub/Barbour/BSchuh_InfiniteMean.pdf (Author)
Citations:Web of Science®. Times Cited: 24
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page